MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference report 3004788213-2021-00062.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the hook broke off of an inserter intra-operatively while the surgeon was detaching it from the cage.The surgeon used another instrument to remove the hook from the wound.There were no reported patient impacts.This is report two of two for this event.
 
Additional Manufacturer Narrative
Corrected information in h3.Additional information in h6: component codes, type of investigations, findings, and conclusions.Device evaluation: visual inspection of the devices reveals that both have fractured parts at the tip of the device.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review and related actions per dhr review, the parts were likely conforming when they left zimmer biomet control.Device usage this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11948028
Report Number3004788213-2021-00063
Device Sequence Number3965596
Product Code LXH
UDI-Device Identifier03662663043649
UDI-Public(01)03662663043649(10)410081801/142
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMC9091R
Device Lot Number410081801/142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1